Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Medication for asthma - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Asthma and Allergy
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
Doctor :   how can i help you
User :   Dear sir,I'm a 17 years old male with asthma & i had asthma(hay fever related) with wheezing since the age of 14 which took place from about once 3-6 months continuously till 17 years which cured quickly after taking medicine(tablets),But now I'm suffering from shortness of breath & tightness of chest from 3 months which I had the above mentioned disease for the last time, I'm using inhalers from 3 months but it don't relieve my symptoms shortness of breath & chest tightness Do i have to use inhalers further more time?(the doctors have diagnosed my disease as asthma)
Doctor :   ok
Doctor :   give me few mins
Doctor :   iam going through
Doctor :   For Administrative and health purposes, Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status: Weight and Height.
User :   age17 ,male ,Srilanka studying
Doctor :   ur dose of medicine is not sufficient or u may need dose change
Doctor :   u need to get PFT
Doctor :   done
Doctor :   Pulmonary test done and consult physician or chest medicine
Doctor :   are you therre

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor